# SDR TRAX200700838

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 20,161 hours, 16,656 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM STEP ON DOOR BROKEN.
